| Catalog Number |
02.09.0126H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 august 2019.Lot 189399: (b)(4) items manufactured and released on 25-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the tibial insert almost 1 month after primary.The surgery was completed successfully.